# SDR MASA200800069

- Difficulty date: January 27, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 23,214 hours, 19,714 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Idg
- Part number: 755469D
- Part serial: 09232968
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 16,125 hours, 13,550 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ASH 7403 IAD-HSV - AIRCRAFT DIVERTED TO CHA FOR NR 2 ENGINE LOW OIL PRESSURE WARNING MESSAGE IN FLIGHT.  ENGINE WAS SHUTDOWN IN FLIGHT.  REPLACED IDG AND GARLOCK SEAL AND OIL PRESSURE O-RING.
